Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Jan 31, 2011, 3:22 PM CST for 13 counties in Texas. It took effect at Feb 1, 2011, 9:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2011, 3:22 PM CST (21:22 UTC)
- In effect from
- Feb 1, 2011, 9:00 AM CST
- Expired
- Feb 1, 2011, 8:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Corpus Christi, TX
Counties Bee County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
179 WWUS84 KCRP 312122 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 322 PM CST MON JAN 31 2011 TXZ229>231-239>244-011200- /O.UPG.KCRP.FW.A.0001.110201T1500Z-110202T0200Z/ /O.NEW.KCRP.FW.W.0003.110201T1500Z-110202T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO- 322 PM CST MON JAN 31 2011 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A VIGOROUS LOW PRESSURE SYSTEM AND ASSOCIATED STRONG ARCTIC COLD FRONT WILL MOVE ACROSS THE REGION TUESDAY MORNING. RAIN CHANCES WILL BE LIMITED WITH THE FRONT AND RH VALUES WILL DROP RAPIDLY AS THE FRONT PASSES THROUGH THE REGION. RH VALUES ARE EXPECTED TO REACH 20% TO 40% ACROSS AREAS GENERALLY WEST OF HIGHWAY 281 WITH LOWEST VALUES WEST OF HIGHWAY 281. NORTHWEST WINDS WILL GUST TO AROUND 40 MPH INTO THE AFTERNOON HOURS AND THIS COMBINATION OF LOW RH VALUES AND STRONG GUSTY NORTHWEST WINDS WILL PROVIDE AN EXTREME FIRE DANGER ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ TXZ232>234-246-011200- /O.NEW.KCRP.FW.W.0003.110201T1500Z-110202T0200Z/ BEE-GOLIAD-VICTORIA-REFUGIO- 322 PM CST MON JAN 31 2011 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CST TUESDAY. A VIGOROUS LOW PRESSURE SYSTEM AND ASSOCIATED STRONG ARCTIC COLD FRONT WILL MOVE ACROSS THE REGION TUESDAY MORNING. RAIN CHANCES WILL BE LIMITED WITH THE FRONT AND RH VALUES WILL DROP RAPIDLY AS THE FRONT PASSES THROUGH THE REGION. RH VALUES ARE EXPECTED TO REACH 20% TO 40% ACROSS AREAS. NORTHWEST WINDS WILL GUST TO AROUND 40 MPH INTO THE AFTERNOON HOURS AND THIS COMBINATION OF LOW RH VALUES AND STRONG GUSTY NORTHWEST WINDS WILL PROVIDE AN EXTREME FIRE DANGER ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ GW
1 follow-up statement
099 WWUS84 KCRP 011217 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 617 AM CST TUE FEB 1 2011 TXZ233-234-246-011330- /O.CAN.KCRP.FW.W.0003.110201T1500Z-110202T0200Z/ GOLIAD-VICTORIA-REFUGIO- 617 AM CST TUE FEB 1 2011 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE RED FLAG WARNING. THE RED FLAG WARNING HAS BEEN CANCELLED FOR GOLIAD...VICTORIA AND REFUGIO COUNTIES. RELATIVE HUMIDITY VALUES SHOULD REMAIN ABOVE 40% AS TEMPERATURES RAPIDLY FALL THIS AFTERNOON. HOWEVER...STRONG GUSTY NORTHWEST WINDS WILL PROVIDE ELEVATED FIRE DANGER CONDITIONS ACROSS THE VICTORIA CROSSROADS. $$ TXZ229>232-239>244-020200- /O.CON.KCRP.FW.W.0003.110201T1500Z-110202T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO- 617 AM CST TUE FEB 1 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING. A VIGOROUS LOW PRESSURE SYSTEM AND ASSOCIATED STRONG ARCTIC COLD FRONT WILL CONTINUE TO BLAST THROUGH SOUTH TEXAS THIS MORNING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REACH 20% TO 40% ACROSS AREAS GENERALLY WEST OF INTERSTATE 37...WITH LOWEST VALUES WEST OF HIGHWAY 281. IN ADDITION...NORTHWEST WINDS WILL GUST TO AROUND 40 MPH INTO THE EARLY EVENING HOURS. THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES AND STRONG GUSTY NORTHWEST WINDS WILL PROVIDE EXTREME FIRE DANGER CONDITIONS ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ RG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Jan 31, 11:43 AM CST, 3 hours 39 minutes earlier.
Area forecast discussion, Jan 31, 11:43 AM CST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1143 AM CST MON JAN 31 2011
.DISCUSSION...SEE AVIATION DISCUSSION FOR 18Z TAFS.
&&
.AVIATION...VFR CONDITIONS SHOULD PREVAIL AT KALI AND KLRD FOR THE
REST OF THE AFTERNOON...WITH IFR CONDITIONS (OR LOWER) DEVELOPING
AFTER SUNSET AOB 03Z AT KALI AND AOA 06Z AT KLRD. CLOSER TO THE
SOUTHERLY FLOW WHICH IS BRINGING THE LOWER CLOUDS IN DUE TO THE
SEA FOG...WILL SEE MVFR CONDITIONS IMPROVE TO VFR FOR A SHORT TIME
AT KCRP LATER THIS AFTERNOON BEFORE GOING BACK TO IFR AND LOWER
AFTER SUNSET WITH THE ADVECTION OF SEA FOG. WINDS APPEAR TOO MUCH
IN THE BOUNDARY LAYER TO SUSTAIN A LOW VISIBILITIES (LIKE LAST
NIGHT) AND THINK MVFR WILL BE OK (BUT CIGS AOA 500 FEET). AT
KVCT...MORE COMPLICATED AS THEY COULD SEE MVFR RETURN FOR A SHORT
TIME THIS AFTERNOON...THEN GO BACK TO IFR SHORTLY AFTER SUNSET
WITH SEA FOG BECOMING IFR CIGS AND MVFR VSBYS. ALSO...SOME SHOWERS
OVERNIGHT POSSIBLE AT KVCT (COULD NOT RULE OUT THUNDER BUT NOT IN
THERE NOW)...MAINLY AFTER 06Z BUT BEFORE 12Z. WINDS BECOME
SOUTHWEST TOWARD 12Z THEN NORTHWEST AFTER 12Z...CLEARING THE LOWER
VSBYS AND CIGS BUT THEN PILOTS HAVE TO DEAL WITH WIND GUSTS 30
KNOTS OR MORE BY 15/16Z ALL LOCATIONS.
&&
.PREV DISCUSSION... /ISSUED 1032 AM CST MON JAN 31 2011/
DISCUSSION...INCREASED TEMPERATURES AND CLOUD COVER A BIT MORE
WESTERN AREAS WHERE LACK OF CLOUD COVER AND TEMPERATURES ALREADY
TWO DEGREES WARMER THAN YESTERDAY AND THAT WOULD MAKE HIGH
TEMPERATURES WARMER THAN YESTERDAY. FARTHER EAST...CLOUDS WILL
LAST LONGER ESPECIALLY NORTHEAST WHERE SEA FOG WILL CONTINUE TO
MOVE INLAND AND BRING MORE CLOUDS (SHOULD NOT BE MUCH IN FOG).
OTHERWISE...FORECAST OK FOR NOW. NO OTHER CHANGES AT THIS TIME.
MARINE...AREAS OF DENSE SEA FOG STILL OCCURRING ACCORDING TO
LOCAL WEB CAMS...SO HAVE KEPT THE ADVISORY GOING. WILL LOOK AT NEW
MODEL DATA...BUT PRELIMINARY INDICATIONS MAKE THIS FORECASTER FEEL
THAT A GALE WATCH MAY BE NEEDED FOR THE ARCTIC FRONT WITH WINDS
AT OR ABOVE GALE FORCE BY TUESDAY EVENING...FITTING THE GALE WATCH
CRITERION.
FIRE WEATHER...HAVE FIRE WEATHER WATCH GOING AND...IF NEW MODEL
DATA SUGGEST WINDY AND DRY AIR VERIFIES RED FLAG CONDITIONS...WILL
GO WITH FIRE WEATHER WARNING FOR TUESDAY.
PREV DISCUSSION... /ISSUED 619 AM CST MON JAN 31 2011/
DISCUSSION...SEE UPDATED AVIATION DISCUSSION.
AVIATION...EXTREMELY TOUGH VIS/CIG FORECAST ON TAP AS WEATHER
MODELS ARE NOT HANDLING CURRENT SITUATION WELL. AREAS OF DENSE SEA
FOG HAVE DEVELOPED AND PERSISTED ACROSS THE NEARSHORE WATERS. AS
LOW LEVEL WINDS HAVE INCREASED...WHAT WAS INITIALLY FOG ACROSS
INLAND AREAS HAS LIFTED INTO AN IFR CIG (MOST AREAS)...BUT VCT HAS
REMAINED DECOUPLED ENOUGH TO REMAIN IN THE FOG AND VLIFR CIGS. EXPECT
LOW STRATUS/FOG TO REACH LRD VERY SHORTLY BASED ON SATELLITE. WRN
AREAS WILL SEE CONDITIONS IMPROVE THE EARLIEST AND WILL SEE VFR
CONDITIONS DEVELOP. LOOKS LIKE ERN AREAS WILL IMPROVE TO MVFR
LEVELS BUT REMAIN THERE THROUGH THE AFTN. STRONGER LOW LEVEL WINDS
TONIGHT SHOULD LEAD TO MAINLY A LOW CIG ISSUE AND EXPECT IFR CIGS
WILL RAPIDLY SPREAD BACK ACROSS THE REGION FROM SE TO NW THROUGH
THE EVENING. LOW CHC OF PRECIP W/ A FROPA MAINLY IN VCT AREA WILL
BE LEFT OUT FOR NOW AS BEST CHC WILL LIKELY OCCUR AFTER 12Z.
STRONG NW WINDS WITH GUSTS AROUND 35 KNOTS WILL OCCUR BEHIND THE
FRONT ON TUE.
PREV DISCUSSION... /ISSUED 447 AM CST MON JAN 31 2011/
MAJOR ARCTIC OUTBREAK THIS WEEK WITH A CHANCE FOR WINTRY
PRECIPITATION...
SHORT TERM...SEA FOG COULD PLAGUE IMMEDIATE COASTAL AREAS INTO
THE AFTN HOURS. SEA MARINE SECTION FOR MORE DISCUSSION ON THE SEA
FOG. WILL SEE AN INCREASE LOW LEVEL WINDS WILL BE DUE TO A STRONG
TROUGH CURRENTLY EXITING SRN CA. THERE ARE SOME STRONG DYNAMICS
ASSOC W/ THE TROUGH AND A NICELY PLACED JET ENTRANCE TO A 150+ KT
JET STREAK ON ITS ERN SIDE ON TUE...BUT STRONG DYNAMICS ARE NOT IN
TUNE WITH TIMING OF THE FRONT OR MOISTURE FIELDS AND THIS WILL
SIGNIFICANTLY LIMIT PRECIP CHCS ACROSS SRN TEXAS. IN FACT MODELS
AGREE THE LOW LEVEL WINDS WILL VEER SW RAPIDLY EARLY TUE DRY
SLOTTING S TX AND SHUNTING ALL THE DEEPER MOISTURE NE OF THE
REGION AND WHILE LIKELY INCREASING THE CAP. THE ONLY LOCATIONS THAT
APPEARS IT MAY HAVE A CHC FOR MORE SIGNIFICANT CONVECTION WITH SOME DEEPER
MOISTURE BRIEFLY IS THE NRN FRINGES OF THE REGION AND ESP NEAR
VCT...BUT THINK THE BULK OF THE CONVECTION WILL BE EVEN NE OF VCT
IF CURRENT PROGS ARE CORRECT. BASED ON THIS WILL SHOW 5-10 POPS
SW...20 POPS FOR THE COASTAL BEND AND 30-40 POPS ACROSS THE NRN
AREAS TONIGHT AND LINGERING 20-30 POPS ACROSS THE ERN 3RD W/ THE
FROPA TUE MORNING. LIMITED TSTM MENTION TO NRN COS.
MODELS ARE TRENDING MORE AND MORE TO THIS TROUGH LEADING TO A
SIGNIFICANT ARCTIC FRONT W/ EASILY THE COLDEST AIR OF THE SEASON.
THE COLDEST AIR WILL LAG A BIT AND WILL MAINLY COME INTO PLAY TUE
NIGHT AND BEYOND...BUT INITIAL FROPA WILL LEAD TO TEMPS FALLING
INTO THE 50S IN THE AFTN FOR MUCH OF THE AREA DESPITE SUNNY SKIES.
APPEARS THERE MAY BE POTENTIAL FOR SOME 40-45 MPH GUSTS TUE W/ THE
FROPA AS WELL AND MAY HAVE TO CONSIDER WIND ADVISORIES ON TUE. WINDY
CONDITIONS COMBINED WITH LOW RH VALUES WILL LIKELY PROVIDE RED
FLAG CONDITIONS/HIGH FIRE DANGER FOR ALL BUT THE NERN AREAS.
,MARINE...DENSE SEA FOG HAS DEVELOPED ACROSS THE NEARSHORE
WATERS AS DEWPOINTS ARE IN THE MID SIXTIES WHILE SSTS IN THE
NEARSHORE WATERS ARE IN THE UPR 50S. THIS IS EXPECTED TO PERSISTS
AND EVEN AS LOW LEVEL WINDS INCREASE...THE STABILITY OVER THE
NEARSHORE WATERS MAY ALLOW THE SEA FOG TO CONTINUE THIS AFTERNOON
AND EVEN INTO THE OVERNIGHT HOURS. EXTENDED THE MARINE DENSE FOG
ADVISORY THROUGH 00Z FOR NOW. OF COURSE THIS COULD MEAN THE
BARRIER ISLAND STAYS IN THE FOG ALL DAY...BUT IT MAY RETRACT BACK
JUST OVER THE WATER THIS AFTN...TOUGH TO SAY. WINDS WILL INCREASE
TO JUST BELOW SCA LEVELS OFFSHORE OVERNIGHT WHERE WATERS ARE A BIT
WARMER...THEN A STRONG ARCTIC FRONT WILL BLAST OFFSHORE ON TUESDAY
LEADING TO STRONG SCA CONDITIONS AND POSSIBLY GALES. STRONG SMALL
CRAFT ADVISORY CONDITIONS ARE EXPECTED TO PERSIST THROUGH FRIDAY
WITH A COMBINATION OF STRONG OFFSHORE WINDS AND ELEVATED SEA
HEIGHTS...ESPECIALLY ACROSS THE OFFSHORE WATERS. WIND SPEEDS
SHOULD RELAX AND SEA HEIGHTS SUBSIDE THROUGH THE WEEKEND WITH THE
RETURN OF ONSHORE FLOW.
LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...TEMPERATURES WILL BE ON
A FREE FALL TUESDAY NIGHT AS VERY COLD AIR SURGES INTO SOUTH TEXAS
IN WAKE OF THE ARCTIC FRONTAL PASSAGE EARLIER IN THE DAY.
TEMPERATURES WILL FALL INTO THE 30S BY MIDNIGHT AND MID 20S TO NEAR
FREEZING BY EARLY WEDNESDAY MORNING. BREEZY NORTHERLY WINDS COMBINED
WITH THESE TEMPERATURES WILL CAUSE WIND CHILL VALUES TO DROP INTO
THE TEENS AND LOWER 20S. TEMPERATURES WEDNESDAY AFTERNOON WILL
STRUGGLE TO GET OUT OF THE 30S TO LOWER 40S WHILE STRONG COLD AIR
ADVECTION CONTINUES AS HIGH PRESSURE FURTHER BUILDS INTO THE REGION.
THE COLDEST TEMPERATURES OF THE SEASON CAN BE EXPECTED BY THURSDAY
MORNING WITH A HARD FREEZE FORECASTED FOR ALL LOCATIONS BUT THE
COAST...WHERE TEMPERATURES WILL BE AT OR BELOW FREEZING FOR SEVERAL
HOURS. A HARD FREEZE WATCH/WARNING WILL LIKELY BE NEEDED AS THIS
TIME FRAME APPROACHES.
A MIX OF WINTRY PRECIPITATION WILL BE POSSIBLE THURSDAY THROUGH
FRIDAY AS A STRONG MID/UPPER LEVEL DISTURBANCE PUSHES ACROSS THE
STATE OF TEXAS...WHERE COLD AIR REMAINS IN PLACE. HOW THIS EVENT
UNFOLDS WILL BE HIGHLY DEPENDENT ON THE EXACT TRACK OF THIS SYSTEM
AND AMOUNT OF MOISTURE RETURN THURSDAY INTO FRIDAY. WHILE THERE
REMAINS A GREAT DEAL OF UNCERTAINTY AT THIS TIME...FORECAST MODEL
SOUNDINGS DO INDICATE ANY PRECIPITATION THAT FALLS WILL BE OF THE
FROZEN NATURE ACROSS MUCH OF SOUTH TEXAS. AS THE TROUGH PUSHES EAST
ON FRIDAY...CHANCES FOR PRECIPITATION END FROM WEST TO EAST.
TEMPERATURES MODIFY THROUGH THE WEEKEND WITH ONSHORE FLOW RETURNING
LATE IN THE WEEKEND WHILE ANOTHER COLD FRONT LOOKS POSSIBLE BY EARLY
NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 77 64 67 29 39 / 10 20 10 10 0
VICTORIA 75 62 64 25 36 / 10 40 30 10 0
LAREDO 90 60 67 29 40 / 10 10 10 10 0
ALICE 84 63 66 28 39 / 10 20 10 10 0
ROCKPORT 72 63 66 31 39 / 10 30 20 10 0
COTULLA 85 57 62 25 39 / 10 30 10 10 0
KINGSVILLE 82 63 70 28 40 / 10 20 10 10 0
NAVY CORPUS 74 63 67 32 41 / 10 20 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR THE FOLLOWING ZONES: DUVAL...JIM WELLS...KLEBERG...LA
SALLE...LIVE OAK...MCMULLEN...NUECES...SAN PATRICIO...WEBB.
GM...DENSE FOG ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM.
&&
GW/86...SHORT TERM
JR/76...LONG TERMHazardous weather outlook, Jan 31, 3:19 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 319 PM CST MON JAN 31 2011 GMZ230-235-250-255-270-275-TXZ229>234-239>247-011200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 319 PM CST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT DENSE SEA FOG WILL REDUCE VISIBILITIES TO AROUND 1/2 NM OR LESS ALONG THE NORTHERN NEARSHORE WATERS AND BAYS OF THE COASTAL BEND. VISIBILITIES WILL BE SLIGHTLY BETTER OVER THE SOUTHERN NEARSHORE WATERS AND BAYS DUE TO THE WARMER WATER TEMPERATURES AND MORE SOUTHERLY FLOW EXPECTED. ALSO...THERE IS A SLIGHT CHANCE FOR NON- SEVERE THUNDERSTORMS OVER THE NORTHERN COASTAL BEND AND VICTORIA AREA OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GALE WATCH IS IN EFFECT FOR THE NEARSHORE AND OFFSHORE WATERS TUESDAY AFTERNOON AND PART OF TUESDAY EVENING. A RED FLAG WARNING IS IN EFFECT FOR ALL COUNTIES OF SOUTH TEXAS EXCEPT FOR CALHOUN AND ARANSAS COUNTIES. A FREEZE WATCH IS ALSO IN EFFECT FOR ALL OF SOUTH TEXAS FOR WEDNESDAY MORNING. AN ARCTIC COLD FRONT WILL PUSH THROUGH SOUTH TEXAS TUESDAY MORNING. IN WAKE OF THE FRONTAL PASSAGE...FREEZING TEMPERATURES WILL BE LIKELY WEDNESDAY...THURSDAY AND FRIDAY MORNINGS FOR MUCH OF SOUTH TEXAS. A HARD FREEZE WILL BE LIKELY ACROSS INLAND LOCATIONS DURING THE EARLY MORNING HOURS WEDNESDAY THROUGH FRIDAY. THE COLD TEMPERATURES AND BREEZY NORTHERLY WINDS WILL CAUSE WIND CHILL VALUES TO DROP INTO THE SINGLE DIGITS TO LOWER 20S TUESDAY NIGHT AND WEDNESDAY. A POTENT MID/UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS TEXAS THURSDAY AND FRIDAY. THERE IS A POTENTIAL FOR WINTER PRECIPITATION AS TEMPERATURES ARE EXPECTED TO REMAIN BELOW FREEZING THROUGH A DEEP LAYER OF THE LOWER ATMOSPHERE. WHILE IT IS EARLY TO FOCUS ON SPECIFICS....THERE IS SOME POTENTIAL FOR SNOW ACCUMULATIONS OVER THE BRUSH COUNTY AND INLAND PORTIONS OF THE COASTAL BEND. STRONG SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BEHIND THE FRONTAL PASSAGE TUESDAY WITH BUILDING SEAS OFFSHORE. THE STRONG OFFSHORE FLOW AND HIGH SEAS WILL LIKELY PERSIST THROUGH FRIDAY...ESPECIALLY OFFSHORE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/MJG/JR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 11:39 PM CST | Marine Dense Fog Advisory | CRP | 15 hr | |
| Jan 31, 7:08 AM CST | Fire Weather Watch | CRP | Duval, Jim Wells, Kleberg, La Salle, Live Oak, McMullen and 3 more | 8 hr |
| Jan 31, 3:12 PM CST | Gale Watch | CRP | 13 hr | |
| Jan 31, 3:12 PM CST | Marine Dense Fog Advisory | CRP | 15 hr | |
| Jan 31, 3:38 PM CST | Hard Freeze Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 13 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.